# SDR CNMA20090058

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND TORN ANGLE FLOORBEAM ON FWD FRAME STA 1521, RBL 15. REMOVED DAMAGED PART AND NEW PART OAI 53-0003 INSTALLED DUE TO FABRICATION PART IAW SRM 53-11-01, FIG 9, OMNI GMM 4.45, USING FASTENERS HL19PB6-4,  B/N 56100-01, HL70-6 B/N 534106-01 AND BACR15CE6D-5  B/N 82298-01 IAW SRM 51-31-01.
